×

zbMATH — the first resource for mathematics

Oscillation criteria for second-order nonlinear neutral delay dynamic equations. (English) Zbl 1062.34068
Summary: We establish some oscillation criteria for the second-order nonlinear neutral delay dynamic equation \[ \left(r(t)\left(\left(y(t)+ p(t)y(t-\tau)\right)^\Delta \right)^\gamma\right)^\Delta+f\bigl(t,y(t-\delta)\bigr)=0 \] on a time scale \(\mathbb{T}\); here, \(\gamma >0\) is a quotient of odd positive integers with \(r(t)\) and \(p(t)\) real-valued positive functions defined on \(\mathbb{T}\). To the best of our knowledge nothing is known regarding the qualitative behavior of these equations on time scales, so this paper initiates the study.

MSC:
34K11 Oscillation theory of functional-differential equations
34K40 Neutral functional-differential equations
39A12 Discrete version of topics in analysis
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Agarwal, R.P.; Bohner, M.; O’Regan, D.; Peterson, A.; Agarwal, R.P.; Bohner, M.; O’Regan, D., Dynamic equations on time scales: a survey, Special issue on “dynamic equations on time scales”, J. comput. appl. math., 141, 1-2, 1-26, (2002) · Zbl 1020.39008
[2] R.P. Agarwal, M. Bohner, S.H. Saker, Oscillation of second order delay dynamic equations, Canad. Appl. Math. Quart., in press · Zbl 1126.39003
[3] Bohner, E.A.; Hoffacker, J., Oscillation properties of an emden – fowler type equations on discrete time scales, J. difference equations appl., 9, 603-612, (2003) · Zbl 1038.39009
[4] Bohner, M.; Peterson, A., Dynamic equations on time scales: an introduction with applications, (2001), Birkhäuser Boston · Zbl 0978.39001
[5] Bohner, M.; Peterson, A., Advances in dynamic equations on time scales, (2003), Birkhäuser Boston · Zbl 1025.34001
[6] Bohner, M.; Saker, S.H., Oscillation of second order nonlinear dynamic equations on time scales, Rocky mountain J. math., 34, (2004), in press · Zbl 1075.34028
[7] E.A. Bohner, M. Bohner, S.H. Saker, Oscillation criteria for a certain class of second order Emden-Fowler dynamic equations, Electron. Trans. Numer. Anal., in press · Zbl 1177.34047
[8] Došlý, O.; Hilger, S.; Agarwal, R.P.; Bohner, M.; O’Regan, D., A necessary and sufficient condition for oscillation of the sturm – liouville dynamic equation on time scales, Special issue on “dynamic equations on time scales”, J. comput. appl. math., 141, 1-2, 147-158, (2002) · Zbl 1009.34033
[9] Erbe, L., Oscillation criteria for second order linear equations on a time scale, Canad. appl. math. quart., 9, 1-31, (2001) · Zbl 1050.39024
[10] Erbe, L.; Peterson, A., Positive solutions for a nonlinear differential equation on a measure chain, Math. comput. modelling, 32, 571-585, (2000) · Zbl 0963.34020
[11] Erbe, L.; Peterson, A., Riccati equations on a measure chain, (), 193-199 · Zbl 1008.34006
[12] Erbe, L.; Peterson, A.; Agarwal, R.P.; Bohner, M.; O’Regan, D., Oscillation criteria for second order matrix dynamic equations on a time scale, Special issue on “dynamic equations on time scales”, J. comput. appl. math., 141, 1-2, 169-185, (2002) · Zbl 1017.34030
[13] Erbe, L.; Peterson, A., Boundedness and oscillation for nonlinear dynamic equations on a time scale, Proc. amer. math. soc., 132, 735-744, (2004) · Zbl 1055.39007
[14] Erbe, L.; Peterson, A.; Saker, S.H., Oscillation criteria for second-order nonlinear dynamic equations on time scales, J. London math. soc., 67, 701-714, (2003) · Zbl 1050.34042
[15] Guseinov, G.Sh.; Kaymakçalan, B.; Agarwal, R.P.; Bohner, M.; O’Regan, D., On a disconjugacy criterion for second order dynamic equations on time scales, Special issue on “dynamic equations on time scales”, J. comput. appl. math., 141, 1-2, 187-196, (2002) · Zbl 1014.34023
[16] Hardy, G.H.; Littlewood, J.E.; Polya, G., Inequalities, second ed., (1952), Cambridge Univ. Press · Zbl 0047.05302
[17] Hilger, S., Analysis on measure chains—a unified approach to continuous and discrete calculus, Results math., 18, 18-56, (1990) · Zbl 0722.39001
[18] Olumolode, S.H.G.; Pennington, N.; Peterson, A., Oscillation of an euler – cauchy dynamic equation, (), 24-27
[19] Saker, S.H., Oscillation of nonlinear dynamic equations on time scales, Appl. math. comput., 148, 81-91, (2004) · Zbl 1045.39012
[20] Saker, S.H., New oscillation criteria for second-order nonlinear neutral delay difference equations, Appl. math. comput., 142, 99-111, (2003) · Zbl 1028.39003
[21] Zhang, B.G.; Deng, X., Oscillation of delay differential equations on time scales, Math. comput. modelling, 36, 1307-1318, (2002) · Zbl 1034.34080
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.